On Problem 57 of the Scottish Book

Totik, Vilmos: On Problem 57 of the Scottish Book.
Acta Mathematica Hungarica, 158 (2). pp. 302-305. ISSN 0236-5294 (2019)

[img] Text
Mik2.pdf - Submitted Version
Closed access: Repository staff only

Download (62kB)
[img] Text
on_problem_57_of_the_scottish_book.pdf - Published Version
Closed access: Repository staff only

Download (299kB)
Item Type: Article
Journal or Publication Title: Acta Mathematica Hungarica
Date: 2019
Volume: 158
Number: 2
Page Range: pp. 302-305
ISSN: 0236-5294
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30869712
DOI id: https://doi.org/10.1007/s10474-018-00909-y
Date Deposited: 2019. Nov. 05. 14:35
Last Modified: 2019. Nov. 05. 14:35
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17246

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year